# SDR SWIA202265429

- Difficulty date: January 13, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD GROUND SPOILER PCU HARDWARE IS CORRODED.     (C-CHECK RO 4/20/2022)    REPLACED UNSERVICABLE HARDWARE ON THE L/H INBD GROUND SPOILER IAW CRJ 200 AMM 27-63-01-400-801. REFERENCE CONTINUE CARD FOR WORK PERFORMED .
